MathSciNet Relay Station
MathSciNet bibliographic data
MR1838079 (2002f:11178) 11S37
Henniart, Guy Sur la conjecture de Langlands locale pour ${\rm GL}\sb n$. (French) [On the local Langlands conjecture for ${\rm GL}\sb n$] 21st Journées Arithmétiques (Rome, 2001). J. Théor. Nombres Bordeaux 13 (2001), no. 1, 167–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement